• question-icon

    What causes burning in feet and leg pain in a diabetic patient?

default
Posted on Tue, 24 May 2016 in Medicines and Side Effects
Question: I'm a type 2 diabetic. I have burning in my feet and leg pain. My Dr don't listen to me about this pain. Also have anxiety and back pain. How do I get him to listen?
doctor
Answered by Dr. Ronald Schubert 1 hour later
Brief Answer:
diabetic neuropathy

Detailed Answer:
Thank you for contacting HCM with your health care concerns

I am sorry to hear that your medical provider is not listening to your complaints of feet and leg pain. This could be a sign of diabetic neuropathy and should be treated appropriately. Your medical provide instead has told you that you are crazy and need to see a psychiatrist or counselor. I think you should actually be searching for a new primary care provider or an endocrinologist who will better serve you. If you have neuropathy there are treatments that can help and there is special monitoring that needs to be done each visit too. So if your doctor is not really listening then see another doctor who will listen and take appropriate action is what you need.

I hope I answered your question. Please contact us again if you have any additional questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Back pain

doctor1 MD

I have back pain along with knee pain and vicricose viens which are sometimes very painful. I am taking both physio treatment and homoepathic...

doctor1 MD

Hellow doctor My name is Reshma Chavan I am 32 yrs married having 1 baby boy 2 yrs....I am working in a pvt firm. since last 6 months i am having...

doctor1 MD

I have had multiple viruses infections etc in the last 6 mos the last one started off as a throat infection and ended up having mastitis now I have...

doctor1 MD

Female, age 56, height 5 9 , weight 198 lbs. Six months ago I fell on my right side from a standing position ( my foot slipped sideways on a...

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?

Get personalised answers from verified doctor in minutes across 80+ specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ronald Schubert
  • Q - Suggest treatment for bone cancer

  • Q - What causes dry mouth and white patch on tongue?

  • Q - What causes burning sensation and pain in elbow joint and hip joint?

  • Q - Suggest treatment for skin rashes

  • Q - What are side effects of Metanx?

  • Q - What does a brown spot on arm indicate?

  • Q - What causes hair growth on heel?

  • Q - Suggest treatment for itchy, painful and swollen legs

  • Q - Suggest treatment for hemiplegic migraines

  • Q - What causes itching and pain in feet at night while sleeping?

backtotop2